# SDR SWAA2022051796305

- Difficulty date: April 20, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 27,668 hours, 12,773 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 947 FLOOR BEAM LBL 27 WL 208. / [01] VERIFIED APPLICABILITY PER SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR.4.H(2)(B) FIG.C;13] FABRICATED REPAIR PARTS ITEM(1) T-CHORD FROM BAC1505-101045 7075T6 LOT #5098135-1;ITEM(2) ANGLE FROM 7075-TO 0.100' LOT#1351333-2 AND HT TO T6 CONDITION ON P.O #865077-SWA;ITEM(3)STRAP FROM 7075-T6 0.125' LOT#1469335-1;APPLIED CHEMICAL CONVERSION COAT AND PRIMED REWORKED AREAS AND NEW PARTS ALL I.A.W SRM 53-70-51-2R-5 REPAIR 5 PAR 4.D-K OK TO INSTALL[29] INSTALLED FLOOR SUPPORT B927-947 LBL17 REMOVED ON CORRECTIVE ACTION 7 I.A.W SRM 53-70-51-2R-5 REPAIR 5 PAR.4.P AND BOEING DWG 147A5650
